# SDR 05FDEA03979

- Difficulty date: November 28, 2005
- Submitted: November 28, 2005
- Operation: Air carrier
- Aircraft: N302FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46801
- Aircraft time: 75,861 hours, 22,155 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Repair
- Condition: Proper
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER SURFACE FOUND DOUBLER REPAIR ON PANEL 8 X 5 INCHES.  PERFORMED INSPECTION TAP TESTING, NO DELAMINATION FOUND IAW SRM 51-61-01 VOL 2 AND PERFORMED INSPECTION ON REPAIR IAW SRM 57-71-00 VOL 2 FOUND IN COMPLIANCE WITH CRITERIA REQUEST BY EO 8-5100-7-5001-2P E3.
